# SDR UIEA2017080801436

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,775 hours, 20,453 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  R & R FLOW SENSING MODULE IAW AMM 49-53-03, OPS CHECKED NORMAL.
